# SDR UALA2012032601923

- Difficulty date: March 25, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 33,993 hours, 14,910 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 41600318003
- Part serial: 4
- Condition: Faulty
- Location: Lt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN.  REPLACED WINDOW HEAT COMPUTER PER MM.
